# SDR 98ZZZX1848

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 2060751907
- Condition: Error
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED, TESTED, AND FOUND 10 PERCENT OFF ON THE LOW SIDE, ALL RANGES.  SENT BACK TO OVERHAUL SHOP.  TEST PROCEDURE INDICATES A 10 MINUTE WARM-UP PERIOD IS REQUIRED.  INDICATOR WAS REINSTALLED IN AIRCRAFT.  WARMED UP FOR 10 MINUTES AND TESTED.  FOUND TO BE ACCURATE.  CONTROL NR 98-4-13.
